# SDR YENA2021090800562

- Difficulty date: September 3, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 50,336 hours, 17,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 873403
- Condition: Failed
- Location: Emergency Lights
- Part time: 3,092 hours, 1,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1076, MCO-PVD. EXIT SIGN ON DOOR 2R IS NOT ILLUMINATED;  R & R BATTERY OF THE EPSU. OPS CHECK GOOD. REF AMM 33-51-38
